So, usual disclaimer. :) Based on what I read, here's my take on it:
Common side effects of this steroid do include increased appetite, thirst, and urination from what I've read on this (a half dozen pharmacy sites for pets and humans). Of the three, the appetite side of this is little less of a concern as while their desire for food may have increased, their physical need for it has not.
So, what I would do here is:
Ensure that they have a lot of extra fluids available. Dehydration would be a bigger concern so you may want to spread a few water dishes around the areas they like to hang out. Water is also a reasonable appetite suppressant if they drink enough of it.
If you have them, add a few more litter boxes around and be prepared to clean a little more frequently. They are likely to use them more.
Watch for vomiting, a less common side effect, but would be where the nutrition factor kicks in. If there are signs that they are vomiting, then you may want to increase their food availability presuming that it's light and not constant.
In any event, if the side effects don't start to taper off after a week, then I would re-check with the vet. I'm assuming this is a one-shot dosage, though if the condition persists more than a week, then I suppose another dosage might be warranted. In any event, you could give them some small snacks if it's short term just to keep them quiet(er), but that'll probably set-back the diet for the two.